Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Suffering from dizzy spells. On heart cath. History of heart attacks. Normal symptoms?

Hi, my father is 55 yrs old and had a heart attack that resulted in him having a heart cath the next day. Ever since the heart cath, he has been having these terrible dizzy spells. He says that is exactly how he felt right before his last heart attack. He has these dizzy spells several times a day. The doctors say that his vitals are fine and his heart looks okay. Is this normal.
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Hello and thanks for the query
With the history provided by you it is difficult to say that everything is OK. Kindly give a detail history:
1. Was Coronary Angiography done and if yes what does it reveals?
2. Any history of Hypertension or diabetes?
3. What treatment are you taking for Heart attack or Coronary Artery Disease?
4. Has he was suffering for any stress or neurological problem?
5. Any respiratory tract disease?
Please give a light on the above said queries, so that we are able to give you a clear and detail answer.
Best Wishes
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor